Posted by: Cheryl | 2011-09-26



I had a hystorectomy?? approx 15 years ago. Since then I used a hormonal replacement as well as altroxin 1.50mg.

I recently replaced the hormonal replacement with a natural product - approx 6 months ago - no problems.

The altroxin I replaced with foodscape thyroid formula approx 2 months ago. Since then I gained weight and have pains in the bones of my upper arms and knees. Also sleeps very badly. Might it be that I must perhaps increase the natural dosis - currently taking 2 x once a day?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi Cheryl

it is best to have a natural practitioner assist you with thyroid problems - as long term deficiencies can lead to other health problems. there might be another underlying problem and not just thyroid.

kind regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.